News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: symptoms of pituitary tumor are back, b/c of Plan B?


 ClorisLeach - Tue Mar 31, 2009 2:05 am

In 2003 I had a tumor in my Pituitary removed. Lately I've noticed that some of the symptoms have return such as; Irregular periods, headaches, lactating, and poor peripheral vision.
A couple of months ago I took the Plan B pill, and I was wondering if that could possibly cause residual tumor growth or is it most likely a coincidence?
 John Kenyon, CNA - Mon Apr 06, 2009 3:09 pm

User avatar Hello --

There's nothing I find in the Plan B literature that would suggest a potential connection, but this is, of course, a hormonal issue either way, so it might be worthwhile mentioning to your doctor. It's also possible, though unlikely, this could be related to residual tumor growth, which of course also ought to be ruled out. Finally it could just be an utter coincidence. It's definitely worth a workup, though to be certain it's neither of the first two. If it isn't residual tumor growth (first rule out) then it probably is due to the Plan B pill, even though this seems unlikely. There are, also, other Plan B side effects which could cause at least some of these symptoms. All in all, well worth a visit to the doctor to have these things sorted out in a formal way.

I hope this is helpful. Good luck to you, and please follow up with us here as needed.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here